# SDR ASAA2016092918320

- Difficulty date: September 29, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 50,486 hours, 19,613 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 143A750169
- Condition: Corroded
- Location: Bs 500l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY , CARGO TRACK HAS CORROSION AT BS 500L STRINGER 27L.  ACFT GROUNDED. REMOVED CORROSION IAW SRM 51-10-02 AND FOUND TO BE OUT OF LIMIT IAW SRM 53-00-53.  REMOVED AND REPLACED THE CARGO TRACK IAW DWG 143A7501, AND SRM 51-40-02.
